Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 168375, 23 pages
http://dx.doi.org/10.1155/2012/168375
Research Article

Global Exponential Stability of Antiperiodic Solutions for Discrete-Time Neural Networks with Mixed Delays and Impulses

Department of Mathematics, Chongqing Jiaotong University, Chongqing 400074, China

Received 21 October 2011; Accepted 25 December 2011

Academic Editor: Taher S. Hassan

Copyright © 2012 Xiaofeng Chen and Qiankun Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Chen, W. Lu, and G. Chen, “Dynamical behaviors of a large class of general delayed neural networks,” Neural Computation, vol. 17, no. 4, pp. 949–968, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. D. Cao, K. Yuan, and H. X. Li, “Global asymptotical stability of recurrent neural networks with multiple discrete delays and distributed delays,” IEEE Transactions on Neural Networks, vol. 17, no. 6, pp. 1646–1651, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. T. Li and S. M. Fei, “Exponential state estimation for recurrent neural networks with distributed delays,” Neurocomputing, vol. 71, no. 1–3, pp. 428–438, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. Z. Wang, Y. Liu, and X. Liu, “State estimation for jumping recurrent neural networks with discrete and distributed delays,” Neural Networks, vol. 22, no. 1, pp. 41–48, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. H. Wang and Q. Song, “State estimation for neural networks with mixed interval time-varying delays,” Neurocomputing, vol. 73, no. 7–9, pp. 1281–1288, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Mohamad and K. Gopalsamy, “Exponential stability of continuous-time and discrete-time cellular neural networks with delays,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 17–38, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y. R. Liu, Z. D. Wang, A. Serrano, and X. Liu, “Discrete-time recurrent neural networks with time-varying delays: exponential stability analysis,” Physics Letters A, vol. 362, no. 5-6, pp. 480–488, 2007. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. Huang, S. Mohamad, and Y. Xia, “Exponential periodic attractor of discrete-time BAM neural networks with transmission delays,” Computational Mathematics and Modeling, vol. 20, no. 3, pp. 258–277, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Liu, “Stability analysis of discrete-time recurrent neural networks based on standard neural network models,” Neural Computing and Applications, vol. 18, no. 8, pp. 861–874, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. C.-W. Liao and C.-Y. Lu, “Design of delay-dependent state estimator for discrete-time recurrent neural networks with interval discrete and infinite-distributed time-varying delays,” Cognitive Neurodynamics, vol. 5, no. 2, pp. 133–143, 2011. View at Publisher · View at Google Scholar
  11. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6, World Scientific Publishing, Singapore, 1989.
  12. M. U. Akhmet, “On the general problem of stability for impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 182–196, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. K. Gopalsamy, “Stability of artificial neural networks with impulses,” Applied Mathematics and Computation, vol. 154, no. 3, pp. 783–813, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Q. Song and J. Zhang, “Global exponential stability of impulsive Cohen-Grossberg neural network with time-varying delays,” Nonlinear Analysis, vol. 9, no. 2, pp. 500–510, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Q. Zhou, “Global exponential stability of BAM neural networks with distributed delays and impulses,” Nonlinear Analysis, vol. 10, no. 1, pp. 144–153, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. R. Rakkiyappan, P. Balasubramaniam, and J. Cao, “Global exponential stability results for neutral-type impulsive neural networks,” Nonlinear Analysis, vol. 11, no. 1, pp. 122–130, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. X. Li, X. Fu, P. Balasubramaniam, and R. Rakkiyappan, “Existence, uniqueness and stability analysis of recurrent neural networks with time delay in the leakage term under impulsive perturbations,” Nonlinear Analysis, vol. 11, no. 5, pp. 4092–4108, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Z. Gui, X. S. Yang, and W. Ge, “Periodic solution for nonautonomous bidirectional associative memory neural networks with impulses,” Neurocomputing, vol. 70, no. 13–15, pp. 2517–2527, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. J. Zhang and Z. J. Gui, “Existence and stability of periodic solutions of high-order Hopfield neural networks with impulses and delays,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 602–613, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H. Okochi, “On the existence of periodic solutions to nonlinear abstract parabolic equations,” Journal of the Mathematical Society of Japan, vol. 40, no. 3, pp. 541–553, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Y. Chen, X. Wang, and H. Xu, “Anti-periodic solutions for semilinear evolution equations,” Journal of Mathematical Analysis and Applications, vol. 273, no. 2, pp. 627–636, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. R. Wu, “An anti-periodic LaSalle oscillation theorem,” Applied Mathematics Letters, vol. 21, no. 9, pp. 928–933, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. D. S. Kulshreshtha, J.-Q. Liang, and H. J. W. Müller-Kirsten, “Fluctuation equations about classical field configurations and supersymmetric quantum mechanics,” Annals of Physics, vol. 225, no. 2, pp. 191–211, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. F.-J. Delvos and L. Knoche, “Lacunary interpolation by antiperiodic trigonometric polynomials,” BIT Numerical Mathematics, vol. 39, no. 3, pp. 439–450, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. Du, H. Han, and G. Jin, “On trigonometric and paratrigonometric Hermite interpolation,” Journal of Approximation Theory, vol. 131, no. 1, pp. 74–99, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. L. Pan and J. Cao, “Anti-periodic solution for delayed cellular neural networks with impulsive effects,” Nonlinear Analysis, vol. 12, no. 6, pp. 3014–3027, 2011. View at Google Scholar
  27. H. L. Chen, “Antiperiodic wavelets,” Journal of Computational Mathematics, vol. 14, no. 1, pp. 32–39, 1996. View at Google Scholar · View at Zentralblatt MATH
  28. S. Aizicovici, M. McKibben, and S. Reich, “Anti-periodic solutions to nonmonotone evolution equations with discontinuous nonlinearities,” Nonlinear Analysis, vol. 43, no. 2, pp. 233–251, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. Y. Chen, J. J. Nieto, and D. O'Regan, “Anti-periodic solutions for fully nonlinear first-order differential equations,” Mathematical and Computer Modelling, vol. 46, no. 9-10, pp. 1183–1190, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. K. Wang and Y. Li, “A note on existence of (anti-)periodic and heteroclinic solutions for a class of second-order odes,” Nonlinear Analysis, vol. 70, no. 4, pp. 1711–1724, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. J. Shao, “Anti-periodic solutions for shunting inhibitory cellular neural networks with time-varying delays,” Physics Letters A, vol. 372, no. 30, pp. 5011–5016, 2008. View at Publisher · View at Google Scholar · View at Scopus
  32. G. Peng and L. Huang, “Anti-periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays,” Nonlinear Analysis, vol. 10, no. 4, pp. 2434–2440, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. C. Ou, “Anti-periodic solutions for high-order Hopfield neural networks,” Computers & Mathematics with Applications, vol. 56, no. 7, pp. 1838–1844, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. J. Shao, “An anti-periodic solution for a class of recurrent neural networks,” Journal of Computational and Applied Mathematics, vol. 228, no. 1, pp. 231–237, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. S. Gong, “Anti-periodic solutions for a class of Cohen-Grossberg neural networks,” Computers & Mathematics with Applications, vol. 58, no. 2, pp. 341–347, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. Y. Li and L. Yang, “Anti-periodic solutions for Cohen-Grossberg neural networks with bounded and unbounded delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 7, pp. 3134–3140, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  37. P. Shi and L. Dong, “Existence and exponential stability of anti-periodic solutions of Hopfield neural networks with impulses,” Applied Mathematics and Computation, vol. 216, no. 2, pp. 623–630, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  38. Y. Li and J. Shu, “Anti-periodic solutions to impulsive shunting inhibitory cellular neural networks with distributed delays on time scales,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 8, pp. 3326–3336, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH